MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 4 RT

EXACTECH, INC. VANTAGE; TIBIAL PLATE FB SZ 4 RT
Model Number 350-12-04
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The revision reported was likely the result of an insufficient bond between the implant and the bone, patient-related conditions, or a combination of the two, which led to aseptic (non-infected) tibial loosening.However, this cannot be confirmed as the devices were not available for evaluation.Concomitant device(s): 350-22-42, 4537611 - tibial insert fb sz 2 rt 10mm, 350-02-02, 5700605 - talar implant sz 2 rt, 351-91-03, 289020 - recip sawblade 8x50x1mm, 350-10-04, 5627016 - ankle sz 4 locking clip.
 
Event or Problem Description
Approximately 2 years postop the initial right ankle implant, this (b)(6) y/o male patient experienced tibial loosening and was revised.Patient is doing well now.Removal of vantage implant.The patient has a history of non-union of subtalar arthrodesis.No other information available as revision was completed out of the clinical study.Device is not returning.

Brand Name
VANTAGE
Common Device Name
TIBIAL PLATE FB SZ 4 RT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11330174
Report Number1038671-2021-00043
Device Sequence Number13686686
Product Code HSN
UDI-Device Identifier10885862276209
UDI-Public10885862276209
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number350-12-04
Device Catalogue Number350-12-04
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2021
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient Weight91